# SDR IPXA13578637

- Difficulty date: June 3, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Component: Slat
- Component part number: 114N4003177A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AND DELAMINATED ON NR 2 SLAT L/E 19 INCHES FROM OTBD EDGE 5.7 INCHES FROM EDGE.  REPAIRED IAW EO-B757-5750-50948-A.
